# SDR 07FDEA01064

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 71,749 hours, 22,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 607158
- Condition: Damaged
- Location: Bs 1541-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK AT STA 1541-1681 LBL 8 DAMAGED BEYOND REPAIRABLE LIMITS.  REMOVED AND REPLACED DAMAGED SEAT TRACK.
